MathSciNet Relay Station
MathSciNet bibliographic data
MR362827 65D05
Stroud, A. H. Gauss harmonic interpolation formulas. Comm. ACM 17 (1974), 471–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement